# SDR CALA2015102794722

- Difficulty date: October 26, 2015
- Submitted: October 27, 2015
- Operation: Air carrier
- Aircraft: N505UA
- Make and model: Boeing 757222
- Aircraft serial: 24626
- Aircraft time: 88,233 hours, 26,061 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BATTERY POWER SUPPLY, M00730, FAILED.  R & R BATTERY PACK & POWER SUPPLY AT M00730.  PERFORMED OPERATIONS TEST CHECK FOUND NORMAL IAW AMM 33-51-07 & AMM 33-51-00.
